# SDR ABXA9600114

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Location: Right
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINED ON WHEN GEAR WAS SELECTED DOWN.  CYCLED GEAR, NO HELP.  REPLACED RIGHT GEAR DOOR CLOSE SWITCH IAW DC-9 MM 32-10-00.  LUBED BYPASS DRUM AND CABLE.
